Commentarii Mathematici Helvetici

, Volume 48, Issue 1, pp 119–135

Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture

  • St. Ruscheweyh
  • T. Sheil-Small
Article

DOI: 10.1007/BF02566116

Cite this article as:
Ruscheweyh, S. & Sheil-Small, T. Commentarii Mathematici Helvetici (1973) 48: 119. doi:10.1007/BF02566116
  • 153 Downloads

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • St. Ruscheweyh
  • T. Sheil-Small

There are no affiliations available